Top
10
Doctor insights on: Cephalexin Nausea

Share
1

1
I'm taking cephalexin for a sty in my eye and I now have nausea. I have a history of gi problems, how can I ease the nausea feeling?

I'm taking cephalexin for a sty in my eye  and I now have nausea. I have a history of gi problems, how can I ease the nausea feeling?

Stop the cephalexin: Styes do not respond to cephalexin -- so as a first step, stop the antibiotic. Styes respond best to frequent application of very warm, moist soaks - 5-6 times per day for 4 minutes each time. ...Read more

Dr. Milroy Samuel
275 doctors shared insights

Keftabs (Definition)

Keftabs is a first generation cephalosporin which is a kind of cephalosporin type drug (anti-bacterial ...Read more


2

2
I was put on cephalexin for an outer ear infection1 day ago. I have nausea and fatigue. Am i just having side affects or the flu?

I was put on cephalexin for an outer ear infection1 day ago. I have nausea and fatigue. Am i just having side affects or the flu?

Both possible: It is certainly unusual for an "outer ear infection" to produce nausea and fatigue. Also strange presentation for influenza. Would check back with the doctor who gave you the cephalexin. ...Read more

3

3
Can a UTI cause nausea? The doctor put me on keflex for UTI but i'm nauseated and dizzy

Can a UTI cause nausea? The doctor put me on keflex for UTI but i'm nauseated and dizzy

UTI and Nausea: Unfortunately yes. But, so can the antibiotics you are taking. This should not be long lasting so not a reason to stop yet. But, if you do not have Meclizine in your medicine cabinet you can get this "anti-nausea" and "anti-dizzy" medicine anywhere you buy vitamins and over the counter medications. Meclizine is very effective and a nice thing to have ready for times like this. ...Read more

See 1 more doctor answer
4

4
I am on Keflex (liquid) for a UTI. It is giving me an upset stomach, burning in my esophagus and nausea. I've been taking a probiotic. What can I do?!

I am on Keflex (liquid) for a UTI. It is giving me an upset stomach, burning in my esophagus and nausea. I've been taking a probiotic. What can I do?!

Stop it, call Doc.: This is not a very common problem with Keflex. Are you taking anything else? Call your doctor for another antibiotic, if this is the cause. The whole goal of a medicine is to make you better, not worse! Not every medication is right for everyone. ...Read more

5

5
Dentist has me taking cephalexin 50pmg & hydrocod/aceta 5-325mg. Is it normal to be very nauseas & feel funny hot & stomach upset sunlight bothers me?

Dentist has me taking cephalexin 50pmg & hydrocod/aceta 5-325mg. Is it normal to be very nauseas & feel funny hot & stomach upset sunlight bothers me?

Side effects: It is always best to discuss these types of issues with the doctor who actually prescribed the medication. We are not privy to your medical history and have not examined you. Your symptoms may or may not be related to the medication. ...Read more

See 1 more doctor answer
6

6
Can I take cefalexin, metoclopramide and a pain killer pill together? I currently have a quite hideous infection, nausea and period cramps :(

Can I take cefalexin, metoclopramide and a pain killer pill together?
I currently have a quite hideous infection, nausea and period cramps :(

Medicine: How long have you been on these meds and are they helping you? Infection, nausea, and cramps indicates that you must either go first to the Emergency facility or to your Primary doctor. Please let me know what develops. ...Read more

7

7
I've taken cephalexin for 7 days for an infection. I have 4 more days worth of dosage. It's causing nausea and diarrhea can I stop taking it?

It depends: It depends on the infection and whether it is entirely resolved. Please be careful about stopping medicine early, as it can lead to untreated infections and resistant organisms. Talk to your doctor about whether you should stop treatment, change antibiotics, or try to complete your course of cephalexin. ...Read more

8

8
I started cephalexin for an infection and Prozac (fluoxetine) around the same time. Which one is most likely causing nausea, dizziness, fatigue, and diarrhea?

I started cephalexin for an infection and Prozac (fluoxetine) around the same time. Which one is most likely causing nausea, dizziness, fatigue, and diarrhea?

Probably prozac (fluoxetine): Prozac (fluoxetine) can cause these symptoms. Unfortunately, this medicine usually produces unpleasant effects before positive effects, but they usually go away after a few days. ...Read more

9

9
Can someone die if overdosed on cephalexin?

Can someone die if overdosed on cephalexin?

Doubt tt: Anything is possible but this is a very benign drug with few human toxicities beyond allergic reactions. ...Read more

Dr. Stephen Noga
1,712 doctors shared insights

Nausea (Definition)

Nausea is the sensation of having ...Read more